MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS 600; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS 600; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209007A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2022 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated the headlight fell.One of the room attendant had a mild shoulder contusion.From information obtained from both the technical department and the dining room staff, it was discovered that headlight was reassembled by the hospital's hc global service company.We decided to report the issue in abundance of caution as any parts falling off may cause serious injury.
 
Additional Manufacturer Narrative
The new provided information is initial reporter: head of hospital technical department.According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer reference number (b)(4).
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights ¿ volista access 600.It was stated the headlight fell.One of the room attendant had a mild shoulder contusion.From information obtained from both the technical department and the dining room staff, it was discovered that headlight was reassembled by the hospital's hc global service company.We decided to report the issue in abundance of caution as any parts falling off may cause serious injury.It was established that when the event occurred, the surgical light did not meet its specification due to the headlight¿s detachment, which contributed to the event.Provided information indicate that upon the event occurrence the device was being used for operation.Review of received customer product complaints related to investigated issue, revealed that there were no injuries to a user nor to a patient or operator when this particular malfunction occurred in the past.Comparing the number of claimed devices to number of sold devices worldwide, we can assume that the failure ratio of occurrence is very low.As stated by the subject matter expert at manufacturing site, loose spring arm safety sleeve is due to the loosening of the safety screw because of an incorrect initial tightening or a lack of inspection during the installation or the maintenance.To prevent the loosening and the absence of the screw all installation manuals describe how to assemble the safety sleeve and hold it securely with the screw (installation manual for volista 01784en09, pages 103-107).The installation manual for volista (01784en09) mentions to check for any loose covers (pages 208-209) and the service protocol mentions to check the presence of the spring arm safety sleeve and the presence of the fixing screw (page 216).The loosening and the absence of the safety sleeve screw can lead to the translation of the safety sleeve causing the fall of the light head.To prevent the risk of the separation of the light head, maquet dispatched the informative technical notice n.I.T.210 reminding the importance of the tightening control after installation or maintenance.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
VOLISTA ACCESS 600
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key14941468
Report Number9710055-2022-00258
Device Sequence Number6215509
Product Code FSY
UDI-Device Identifier03700712401351
UDI-Public3700712401351
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209007A
Device Catalogue NumberARDVCS209007A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer07/08/2022
08/25/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date08/02/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown